# SDR DALA1020179004

- Difficulty date: July 21, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON LT GEAR SUPPORT FITTING BEARING BORE. SCRATCHES ON BORE WHERE CLEANED UP IAW EA 09-093855-03AD SRM 51-02 PARA 1A (6)(A)AND TREATED IAW SRM 51-10-3.
